MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/11 MM LEFT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/11 MM LEFT
Catalog Number 02.12.0313FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2017.Lot 142495: 30 items manufactured and released on (b)(6) 2014.Expiration date: (b)(6) 2019.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The poly was changed out following a repeat washout due to an infection.The pathogen is unknown.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/11 MM LEFT
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7040104
Report Number3005180920-2017-00670
Device Sequence Number1256381
Product Code JWH
UDI-Device Identifier07630030862571
UDI-Public07630030862571
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number02.12.0313FL
Device Lot Number142495
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight65